# SDR SIMA20190721002

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 35,407 hours, 30,484 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00563
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

CABIN ALTITUDE CLIMBED AS HIGH AS 9.800' AND MSL WAS 10,000'. ALSO IN MLI. THE MAIN CABIN DOOR WAS SHUT AND THE GROUND PERSONAL FAILED TO TAKE OFF THE PCA. C/A-REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01. OPS CHECK GOOD.
